# SDR HALA2020020300026

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 34,385 hours, 5,366 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  AIR BLEED LOW TEMP ON BLEED 2 LEFT ENGINE BLEED TEMP 165C/24PSI, RIGHT ENGINE BLEED TEMP 75C/20PSI. LEFT PACK 108C INPUT/10C    
OUTPUT. RIGHT PACK 102C INPUT/10C OUTPUT. // REPLACED RIGHT ENGINE EX-CHANGER OUTPUT TEMP SENSOR PER AMM 36-11-17. OPS & LEAK CHECK GOOD.
